# SDR CALA2016020395071

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 70,448 hours, 8,109 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABOVE DOOR 5 CRA STAIR THE CEILING EMER LIGHT FOUND INOPERATIVE.  THE EMER LIGHT ASSEMBLY & LENS REPLACED.  EMER LIGHT TEST CARRIED OUT & FOUND NORMAL IAW AMM 33 -51-07 REV 177.
